# SDR AALA982266

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOORBEAM STATION 380 BL 0 TO RBL 65.  REPAIRED PER SRM 53-10-08 FIG 9A AND 9B AT STATION 380 RBL 27.  REPAIRED PER SRM 53-10-08 FIG 9A AND 9B AT STATION 380 RBL 39 TO RBL 71.  (M)
